zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Controllability of nonlinear Itô type stochastic integrodifferential systems. (English) Zbl 1151.93005
Summary: Sufficient conditions for the complete controllability of nonlinear stochastic integrodifferential system are established. The results are obtained by using the Banach’s fixed point theorem. An example is provided to illustrate the technique.
MSC:
93B05Controllability
93C10Nonlinear control systems
60H07Stochastic calculus of variations and the Malliavin calculus
60H20Stochastic integral equations
47H10Fixed point theorems for nonlinear operators on topological linear spaces
References:
[1]Enrhardt, M.; Kliemann, W.: Controllability of stochastic linear systems, Syst. control lett. 2, 45-153 (1982) · Zbl 0493.93009 · doi:10.1016/0167-6911(82)90012-3
[2]Mahmudov, N. I.: On controllability of linear stochastic systems, IEEE trans. Autom. contr. 46, 724-731 (2001) · Zbl 1031.93034 · doi:10.1109/9.920790
[3]Mahmudov, N. I.; Denker, A.: On controllability of linear stochastic systems, Int. J. Control 73, 144-151 (2000) · Zbl 1031.93033 · doi:10.1080/002071700219849
[4]Zabczyk, J.: Controllability of stochastic linear systems, Syst. control lett. 1, 25-31 (1987) · Zbl 0481.93054 · doi:10.1016/S0167-6911(81)80008-4
[5]Balachandran, K.; Dauer, J. P.: Controllability of nonlinear systems via fixed point theorems, J. optim. Theory appl. 53, 345-352 (1987) · Zbl 0596.93010 · doi:10.1007/BF00938943
[6]Klamka, J.: Schauder’s fixed point theorem in nonlinear controllability problems, Control cybern. 29, 153-165 (2000) · Zbl 1011.93001
[7]Sunahara, Y.; Kabeuchi, T.; Asada, S.; Kishino, K.: On stochastic controllability for nonlinear systems, IEEE trans. Autom. control 19, 49-54 (1974) · Zbl 0276.93011 · doi:10.1109/TAC.1974.1100464
[8]Sunahara, Y.; Aihara, S.; Kishino, K.: On the stochastic controllability and observability for nonlinear systems, Int. J. Control 22, 65-82 (1975) · Zbl 0315.93021 · doi:10.1080/00207177508922061
[9]Klamka, J.; Socha, L.: Some remarks about stochastic controllability, IEEE trans. Autom. control 22, 880-881 (1977) · Zbl 0363.93048 · doi:10.1109/TAC.1977.1101615
[10]Dauer, J. P.; Balachandran, K.: Sample controllability of general nonlinear stochastic systems, Libertas math. 17, 143-153 (1997) · Zbl 0892.93010
[11]Mahmudov, N. I.: On controllability of semilinear stochastic systems in Hilbert spaces, IMA J. Math. control inf. 19, 363-376 (2002) · Zbl 1138.93313 · doi:10.1093/imamci/19.4.363
[12]Mahmudov, N. I.: Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM J. Control optim. 42, 1604-1622 (2004) · Zbl 1084.93006 · doi:10.1137/S0363012901391688
[13]Mahmudov, N. I.; Zorlu, S.: Controllability of semilinear stochastic systems, Int. J. Control 78, 997-1004 (2005) · Zbl 1097.93034 · doi:10.1080/00207170500207180
[14]Balachandran, K.; Karthikeyan, S.; Kim, J. -H.: Controllability of semilinear stochastic integrodifferential systems, Kybernetika 43, 31-44 (2007) · Zbl 1137.93010
[15]Balachandran, K.; Karthikeyan, S.: Controllability of stochastic integrodifferential systems, Int. J. Control 80, 486-491 (2007) · Zbl 1120.93012 · doi:10.1080/00207170601115977
[16]K. Balachandran, J.-H. Kim, S. Karthikeyan, Complete controllability of stochastic integrodifferential systems, Dyn. Syst. Appl., to appear. · Zbl 1144.93005
[17]Jovanoic, M.; Jankovic, S.: On perturbed nonlinear Itô type stochastic integrodifferential equations, J. math. Anal. appl. 269, 301-316 (2002) · Zbl 0996.60076 · doi:10.1016/S0022-247X(02)00024-0
[18]Murge, M. G.; Pachpatte, B. G.: Explosion and asymptotic behavior of nonlinear Itô type stochastic integrodifferential equations, Kodai math. J. 9, 1-18 (1986) · Zbl 0594.60061 · doi:10.2996/kmj/1138037145
[19]Mahmudov, N. I.; Zorlu, S.: Controllability of nonlinear stochastic systems, Int. J control 76, 95-104 (2003) · Zbl 1111.93301 · doi:10.1080/0020717031000065648
[20]Oksendal, B.: Stochastic differential equations: an introduction with applications, (2000)
[21]Murge, M. G.; Pachpatte, B. G.: On generalized Itô type stochastic integral equation, Yokohama math. J. 34, 23-33 (1986) · Zbl 0626.60057